# SDR C2XA08SH064

- Difficulty date: April 13, 2008
- Submitted: April 13, 2008
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 13,780 hours, 10,537 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523115415
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FR 15 DAMAGE AT STR 2R FROM COCKPIT DOOR HINGE PIN.  MX REPAIRED FR 15 AT STR 2R IAW EMB 145 SRM 53-00-04 FIG 206.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
